# SDR UIEA2025011900088

- Difficulty date: January 19, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,533 hours, 26,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 1540F80
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE AT R4 DOOR MISSING TAMPER SEAL.( R/R PBE IAW AMM 25-64-00-01. NO FURTHER DEFECTS NOTED. DMI 224468 CLOSED. REF IPC 25-64-54-19.  OSD: 1/23/2025
